| Model Number |
1012272-25 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that once the 2.5x25mm trek balloon dilatation catheter was removed from the chipboard box the device inside the box was actually a 2.5x12mm trek balloon.Another 2.5x25mm trek balloon was opened and used to successfully complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported complaint was confirmed.The production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.All currently available evidence points to the placement of the 2.50 x 12 mm trek bdc in the chipboard box for a 2.50 x 25 mm trek bdc having occurred at the hospital.In this case, it is possible that the 2.50 x 12 mm trek bdc was inadvertently placed in the wrong chipboard box after being pulled for a previous procedure but not used.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device as the respective lots were manufactured approximately two and a half months apart and in different production lines which indicates the two units involved in this complaint never came into contact with one another during production.